# SDR 04FDEA03169

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 28,649 hours, 16,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK STA 1150 - 1170,  BL 0 - LUGS GOUGED.  BLENDED GOUGED AREA IAW SRM 53-10-1, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-30-2, FABBED NEW SEAT TRACK FROM 60-5017/7178-T6511 BATCH 746883 AND INSTALLED IAW SRM 51-30-2.
